Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 325025, 13 pages
http://dx.doi.org/10.1155/2013/325025
Research Article

Generalized Neumann Expansion and Its Application in Stochastic Finite Element Methods

1Department of Engineering Mechanics, School of Aerospace, Tsinghua University, Beijing 100084, China
2High Performance Computing Center, School of Aerospace, Tsinghua University, Beijing 100084, China
3Key Laboratory of Applied Mechanics, School of Aerospace, Tsinghua University, Beijing 100084, China
4College of Engineering, Swansea University, Singleton Park, Swansea SA2 8PP, UK

Received 18 July 2013; Accepted 13 August 2013

Academic Editor: Zhiqiang Hu

Copyright © 2013 Xiangyu Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiangyu Wang, Song Cen, and Chenfeng Li, “Generalized Neumann Expansion and Its Application in Stochastic Finite Element Methods,” Mathematical Problems in Engineering, vol. 2013, Article ID 325025, 13 pages, 2013. doi:10.1155/2013/325025